# SDR DL76L091938

- Difficulty date: November 5, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 87,713 hours, 13,091 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND DAMAGED OF THE LT LWR SKIN STA 1712.  34R-36R AMT DROPPED AN OBJECT PUNCTURING THE SKIN.  AT STA 1712 BETWEEN 32R AND34R REPAIR IAW THE ERA 478509-14.
